I was diagnosed with a partial labral tear of my right hip in mid-September. After doing 6 weeks of PT with not much improvement, my ortho recommended a cortisone shot in the joint. I had the shot a little over one week ago. I am now an absolute mess because the injection has caused nothing but severe pain ever since. The most disturbing symptom is what can only be described as an electrifying, shooting pain deep inside of my hip that occurs frequently at rest. I also cannot put weight on the injected hip without shooting pains that cause me to cry out. Both my ortho and the doctor who administered the shot claim to have no idea why this is happening. Please, has anyone ever experienced this and did it go away? I was already in such discomfort prior to receiving the injection that to have the pain get so much worse, without a clear explanation, feels unbearable and devastating. I don't know what to do. I fear that the damage caused by the shot will be permanent.